# SDR SWAA2024090622032

- Difficulty date: August 2, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK MISSING A PIECE OF THE CROWN AT WL208 RBL45 BS500+7. MARKED<[01] REMOVED AND REPLACED NEW ON MAIN CABIN OF SEAT TRACK BS 480 TO BS520 RBL 45. IAW SRM 51-40-02 AND DWG 143A5300. ID: 0042 REV: A
